ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Bagchi, S and Ganguly, P and Sarkar, J and Thangavelu, S (2022) An analogue of Ingham’s theorem on the Heisenberg group. In: Mathematische Annalen .

Datar, V and Seshadri, H (2022) Diameter rigidity for Kähler manifolds with positive bisectional curvature. In: Mathematische Annalen .

Bharali, Gautam (2010) On the growth of the Bergman kernel near an infinite-type point. In: Mathematische Annalen, 347 (1). pp. 1-13.

Ravindra, GV (2009) Curves on threefolds and a conjecture of Griffiths-Harris. In: Mathematische Annalen, 345 (3). pp. 731-748.

Verma, Kaushal (2009) A characterization of domains in C 2 with noncompact automorphism group. In: Mathematische Annalen, 344 (3). pp. 645-701.

This list was generated on Wed Jun 7 13:47:37 2023 IST.